# SDR V0XR413Y031711001

- Difficulty date: March 17, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 14,185 hours, 9,874 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00, BEAM IS CORRODED.  ACCOMPLISHED REPAIR TO FS 280.00 CROSSBEAM IAW REO 670-53-11-351, REV D.
